# SDR QXEA200601274

- Difficulty date: May 18, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 12,378 hours, 12,987 cycles
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0132
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 9,821 hours, 10,063 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2398: RETURN TO GATE, AFTER PUSH AND DISCONNECT FROM TUG WHEN THE CONDITION LEVERS WERE BROUGHT TO MAX, THE PROPS CAME UP NORMALLY.  BUT WHEN AUTOFEATHER WAS SELECTED THE NR 2 PROP FEATHERED.  NR 1 PEC CAUTION ILLUMINATED WITH NR 2 AC GEN POWER PLANT MESSAGE ON ED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 PCU, CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
